Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sharp, stinging pain on the left of groin, intensifies at night, frequent urination. Hiatus scan normal, stones ruled out. Any ideas?

hi, i m having this sharp or stinging pain on left side of my groin area, it comes and go ,specially at night when it becomes intense.I dont have problem to urinate but i urinate a lot (at night). I had a hiatus scan recently,because i was complainig about a pain on the right side of my abdomen and it came back negative,They were looking for gallblader stones. I also had kidney stones before. Can you tell me why I having this stinging sharp pain ? thank you
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Likely that you are having stone in the lower end of the ureter close to the place where it joins the bladder. Do a CAT scan {CT scan} to be doubly sure. Passing to much urine at night can mean you have kidney disease. However there are lot of other reasons you urinate more at night. Please get checked again. Do Kidney function test this time.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor